×

zbMATH — the first resource for mathematics

On coverings in the lattice of all group topologies of arbitrary Abelian groups. (Russian, English) Zbl 1150.54347
Sib. Mat. Zh. 47, No. 5, 961-973 (2006); translation in Sib. Math. J. 47, No. 5, 787-796 (2006).
Summary: The remainder of the completion of a topological Abelian group \((G,\tau_0)\) contains a nonzero element of prime order if and only if \(G\) admits a Hausdorff group topology \(\tau_1\) that precedes the given topology and is such that \((G,\tau_0)\) has no base of closed zero neighborhoods in \((G,\tau_1)\).
MSC:
54H11 Topological groups (topological aspects)
54A10 Several topologies on one set (change of topology, comparison of topologies, lattices of topologies)
22A05 Structure of general topological groups
06B30 Topological lattices
PDF BibTeX XML Cite
Full Text: EMIS EuDML